# SDR SWIA201023618

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 17,973 hours, 13,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER IN GALLEY BY MAIN CABIN DOOR IS MISSING.  (FLT 4765)  REPLACED LIGHT ASSEMBLY.
